# SDR SCNA05004

- Difficulty date: September 11, 2005
- Submitted: September 12, 2005
- Operation: Air carrier
- Aircraft: N809SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30683
- Aircraft time: 2,192 hours, 893 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER WORKCARD 330100000 DISCOVERED FWD OVERWING EMERGENCY LIGHTS INOP (INTERIOR).  REMOVED AND REPLACED FWD OVERWING EMERGENCY LIGHT BATTERY PACK & FUSES.  OPS CHECKS NORMAL IAW 33-51-66-960-805.
